# SDR ACE091103

- Difficulty date: September 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 25,592 hours, 27,147 cycles
- Engine: Pwa PT6A60
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Part time: 1,246 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED FUEL LEAKING FROM ENGINE DRAIN ON PRE-FLIGHT.   MAINTENANCE REPLACED THE DEFECTIVE PUMP.
